# SDR 2011FA0000383

- Difficulty date: January 13, 2011
- Submitted: June 17, 2011
- Operation: General aviation
- Aircraft: N954BS
- Make and model: Beech C90A
- Aircraft serial: LJ1681
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 903840311
- Part serial: 1853
- Condition: Overheated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLOWER OVEN HEATED AND CAUSED SMOKE IN COCKPIT.  INITIAL INSP, BLOWER WAS HARD TO TURN AND ARMATURE INSULATION DISCOLORED BURNED SMELL.  POSSIBLE BEARING FAILURE.
